# SDR AALA20170511001

- Difficulty date: May 9, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 65,595 hours, 8,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091142
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT R2 DOOR FORWARD IS BROKEN.  REMOVED AND REPLACED EXIT SIGN IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
